# SDR SCNA20220815095SU

- Difficulty date: August 12, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 54,397 hours, 21,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL. DEFECT:  720507:  FWD ENTRY LIGHT INOP.  RESOUTION:  RELAMPED FWD ENTRY LIGHT REF AMM 33-29-00 OPS GOOD. THIS CLEARS MEL MC NOTIFIED.
